Alert archive / Louisiana / Small Craft Advisories in 2012
Small Craft Advisory 43, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Dec 27, 2012, 3:01 PM CST. It took effect at Dec 27, 2012, 6:00 PM CST. It was in force for 58 hr.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2012, 3:01 PM CST (21:01 UTC)
- In effect from
- Dec 27, 2012, 6:00 PM CST
- Expired
- Dec 30, 2012, 4:10 AM CST
- In force
- 58 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
051 WHUS74 KLCH 272101 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 301 PM CST THU DEC 27 2012 ...STRONG ONSHORE WINDS TO DEVELOP TONIGHT... .SOUTHERLY WINDS WILL INCREASE TONIGHT AS THE NEXT STORM SYSTEM FORMS OVER THE ROCKIES. THIS STORM SYSTEM WILL PUSH A COLD FRONT ACROSS THE COASTAL WATERS ON FRIDAY NIGHT. STRONG OFFSHORE WINDS WILL THEN DEVELOP BEHIND THE COLD FRONT. GMZ450-452-470-472-280630- /O.NEW.KLCH.SC.Y.0043.121228T0000Z-121229T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 301 PM CST THU DEC 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SATURDAY. * WINDS AND SEAS: TONIGHT...SOUTH WINDS WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 FEET NEAR SHORE TO 5 FEET OFFSHORE. ON FRIDAY NIGHT...WINDS BECOMING NORTHWEST 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 FEET NEAR SHORE TO 7 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ455-475-280630- /O.NEW.KLCH.SC.Y.0043.121228T0600Z-121229T1200Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 301 PM CST THU DEC 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SATURDAY. * WINDS AND SEAS: TONIGHT...SOUTH WINDS WINDS AROUND 20 KNOTS AFTER MIDNIGHT WITH LOCALLY HIGHER GUSTS. SEAS 3 FEET NEAR SHORE TO 5 FEET OFFSHORE. ON FRIDAY NIGHT...WINDS BECOMING NORTHWEST 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 FEET NEAR SHORE TO 7 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RUA
10 follow-up statements
518 WHUS74 KLCH 280532 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1132 PM CST THU DEC 27 2012 ...STRONG ONSHORE WINDS TO DEVELOP TONIGHT... .SOUTHERLY WINDS WILL CONTINUE TO STRENGTHEN OVERNIGHT AS AN AREA OF LOW PRESSURE DEVELOPS OVER THE WESTERN GULF OF MEXICO. THE LOW WILL PULL A COLD FRONT ACROSS THE COASTAL WATERS BY FRIDAY EVENING...WITH A STRONG NORTHERLY FLOW FORECAST TO DEVELOP BEHIND IT THEN LINGER INTO SATURDAY. GMZ455-475-281100- /O.CON.KLCH.SC.Y.0043.121228T0600Z-121229T1200Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1132 PM CST THU DEC 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. * WINDS AND SEAS: TONIGHT...SOUTH WINDS WINDS AROUND 20 KNOTS AFTER MIDNIGHT WITH LOCALLY HIGHER GUSTS. SEAS 3 FEET NEAR SHORE TO 5 FEET OFFSHORE. ON FRIDAY NIGHT...WINDS BECOMING NORTHWEST 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 FEET NEAR SHORE TO 7 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-470-472-281100- /O.CON.KLCH.SC.Y.0043.000000T0000Z-121229T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 1132 PM CST THU DEC 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. * WINDS AND SEAS: TONIGHT...SOUTH WINDS WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 FEET NEAR SHORE TO 5 FEET OFFSHORE. ON FRIDAY NIGHT...WINDS BECOMING NORTHWEST 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 FEET NEAR SHORE TO 7 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 25
377 WHUS74 KLCH 280852 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 252 AM CST FRI DEC 28 2012 ...STRONG ONSHORE WINDS TO DEVELOP TONIGHT... .STRONG SOUTHERLY WINDS WILL CONTINUE TODAY ASSOCIATED WITH AN AN AREA OF LOW PRESSURE OVER THE WESTERN GULF OF MEXICO. THE LOW WILL PULL A COLD FRONT ACROSS THE COASTAL WATERS BY FRIDAY EVENING ...WITH A STRONG NORTHERLY FLOW DEVELOPING IN ITS WAKE. GMZ450-452-455-470-472-475-281600- /O.EXT.KLCH.SC.Y.0043.000000T0000Z-121229T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 252 AM CST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST SATURDAY. * WINDS AND SEAS: TODAY...SOUTH WINDS WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 FEET NEAR SHORE TO 5 FEET OFFSHORE. TONIGHT AND SATURDAY MORNING...NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 FEET NEAR SHORE TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
003 WHUS74 KLCH 281621 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1021 AM CST FRI DEC 28 2012 ...STRONG ONSHORE WINDS TO DEVELOP TONIGHT... .STRONG SOUTHERLY WINDS WILL CONTINUE TODAY ASSOCIATED WITH AN AREA OF LOW PRESSURE OVER THE WESTERN GULF OF MEXICO. THE LOW WILL PULL A COLD FRONT ACROSS THE COASTAL WATERS BY THIS EVENING ...WITH A STRONG NORTHERLY FLOW DEVELOPING IN ITS WAKE. GMZ450-452-455-470-472-475-290030- /O.CON.KLCH.SC.Y.0043.000000T0000Z-121229T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1021 AM CST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY. * WINDS AND SEAS: TODAY...SOUTH WINDS WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 FEET NEAR SHORE TO 5 FEET OFFSHORE. TONIGHT AND SATURDAY MORNING...NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 FEET NEAR SHORE TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
913 WHUS74 KLCH 282110 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 310 PM CST FRI DEC 28 2012 ...STRONG ONSHORE WINDS TO DEVELOP TONIGHT... .STRONG NORTHERLY WINDS WILL CONTINUE TONIGHT IN ASSOCIATION WITH A STRONG COLD FRONT THAT WILL MOVE INTO THE COASTAL WATERS THIS EVENING. THIS WILL PUSH WATERS OUT OF THE LAKES AND BAYS THROUGH NOON ON SATURDAY. GMZ430-432-435-290515- /O.NEW.KLCH.LO.Y.0009.121229T1100Z-121229T1900Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 310 PM CST FRI DEC 28 2012 ...LOW WATER ADVISORY IN EFFECT FROM 5 AM TO 1 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A LOW WATER ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 1 PM CST SATURDAY. * LOW WATER: TIDES WILL BE AROUND 1.7 FEET BELOW PREDICTED LEVELS PRODUCING ACTUAL TIDE READINGS BETWEEN (-1.3) AND (-1.9) FEET MEAN LOWER LOW WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ GMZ450-452-455-470-472-475-290515- /O.CON.KLCH.SC.Y.0043.000000T0000Z-121229T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 310 PM CST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY. * WINDS AND SEAS: NORTHWEST WINDS WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 FEET NEAR SHORE TO 5 FEET OFFSHORE. LATE TONIGHT AND INTO SATURDAY MORNING...NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 FEET NEAR SHORE TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
030 WHUS74 KLCH 290509 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1109 PM CST FRI DEC 28 2012 ...STRONG ONSHORE WINDS TO DEVELOP TONIGHT... .STRONG NORTHERLY WINDS WILL CONTINUE TONIGHT IN ASSOCIATION WITH A STRONG COLD FRONT THAT WILL MOVE INTO THE COASTAL WATERS THIS EVENING. THIS WILL PUSH WATERS OUT OF THE LAKES AND BAYS THROUGH NOON ON SATURDAY. GMZ430-432-435-291200- /O.CON.KLCH.LO.Y.0009.121229T1100Z-121229T1900Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 1109 PM CST FRI DEC 28 2012 ...LOW WATER ADVISORY REMAINS IN EFFECT FROM 5 AM TO 1 PM CST SATURDAY... A LOW WATER ADVISORY REMAINS IN EFFECT FROM 5 AM TO 1 PM CST SATURDAY. * LOW WATER: TIDES WILL BE AROUND 1.7 FEET BELOW PREDICTED LEVELS PRODUCING ACTUAL TIDE READINGS BETWEEN (-1.3) AND (- 1.9) FEET MEAN LOWER LOW WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ GMZ450-452-455-470-472-475-291200- /O.CON.KLCH.SC.Y.0043.000000T0000Z-121229T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1109 PM CST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY. * WINDS AND SEAS: NORTHWEST WINDS WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 FEET NEAR SHORE TO 5 FEET OFFSHORE. LATE TONIGHT AND INTO SATURDAY MORNING...NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 FEET NEAR SHORE TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 25
394 WHUS74 KLCH 290928 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 328 AM CST SAT DEC 29 2012 ...MODERATE NORTHERLY WINDS WILL PERSIST THROUGH THIS MORNING... .A TEXAS PANHANDLE DOME OF HIGH PRESSURE RIDGES SOUTHWARD THROUGH THE UPPER GULF COAST OF MEXICO. LARGE DIFFERENCES IN PRESSURE ARE FOUND ACROSS THE OUTER SOUTHEAST PERIPHERY OF DOME...NAMELY THE NORTHWEST GULF OF MEXICO. MODERATE NORTHERLY WINDS ARE THE RESULT. IN ADDITION...INCOMING CANADIAN AIR SLIDING OVER THE RELATIVELY WARM GULF WATERS IS MAKING FOR ROUGH SEAS. WINDS AND SEAS WILL BE DECREASING DURING THE AFTERNOON HOURS. GMZ430-432-435-291730- /O.EXT.KLCH.LO.Y.0009.121229T1100Z-121229T1800Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 328 AM CST SAT DEC 29 2012 ...LOW WATER ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... THE LOW WATER ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. * LOW WATER: THE ACTUAL TIDES WILL BE RUNNING BETWEEN 1 AND 2 FEET BELOW THE TIDE TABLE VALUES THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ GMZ470-472-475-291730- /O.EXT.KLCH.SC.Y.0043.000000T0000Z-121230T0000Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 328 AM CST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND SEAS: NORTHERLY WINDS AROUND 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-291730- /O.CON.KLCH.SC.Y.0043.000000T0000Z-121229T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 328 AM CST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS AND SEAS: NORTHWEST WINDS WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 FEET NEAR SHORE TO 5 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
025 WHUS74 KLCH 291805 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1205 PM CST SAT DEC 29 2012 ...MODERATE NORTHERLY WINDS WILL PERSIST THROUGH THIS MORNING... .A TEXAS PANHANDLE DOME OF HIGH PRESSURE RIDGES SOUTHWARD THROUGH THE UPPER GULF COAST OF MEXICO. LARGE DIFFERENCES IN PRESSURE ARE FOUND ACROSS THE OUTER SOUTHEAST PERIPHERY OF DOME...NAMELY THE NORTHWEST GULF OF MEXICO. MODERATE NORTHERLY WINDS ARE THE RESULT. IN ADDITION...INCOMING CANADIAN AIR SLIDING OVER THE RELATIVELY WARM GULF WATERS IS MAKING FOR ROUGH SEAS. WINDS AND SEAS WILL BE DECREASING DURING THE AFTERNOON HOURS. GMZ430-432-435-291915- /O.EXP.KLCH.LO.Y.0009.000000T0000Z-121229T1800Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 1205 PM CST SAT DEC 29 2012 ...LOW WATER ADVISORY HAS EXPIRED... THE LOW WATER ADVISORY IS NO LONGER IN EFFECT. $$ GMZ450-452-455-291915- /O.EXP.KLCH.SC.Y.0043.000000T0000Z-121229T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 1205 PM CST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ GMZ470-472-475-300000- /O.CON.KLCH.SC.Y.0043.000000T0000Z-121230T0000Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1205 PM CST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND SEAS: NORTHERLY WINDS AROUND 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
906 WHUS74 KLCH 292106 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 306 PM CST SAT DEC 29 2012 ...MODERATE NORTHERLY WINDS WILL PERSIST THROUGH THE OVERNIGHT HOURS... .A NORTH TEXAS DOME OF HIGH PRESSURE RIDGES SOUTHWARD INTO THE UPPER GULF COAST OF MEXICO. LARGE DIFFERENCES IN PRESSURE ARE FOUND ACROSS THE NORTHWEST GULF OF MEXICO. STRONG NORTHERLY WINDS ARE THE RESULT. IN ADDITION...INCOMING CANADIAN AIR SLIDING OVER THE RELATIVELY WARM GULF WATERS IS MAKING FOR ROUGH SEAS. WINDS AND SEAS WILL BE DECREASING TOMORROW MORNING. GMZ470-472-475-300515- /O.EXT.KLCH.SC.Y.0043.000000T0000Z-121230T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 306 PM CST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS AND SEAS: NORTHERLY WINDS AROUND 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
074 WHUS74 KLCH 300125 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 725 PM CST SAT DEC 29 2012 ...MODERATE NORTHERLY WINDS WILL PERSIST THROUGH THE OVERNIGHT HOURS... .COLD DOME OF HIGH PRESSURE FROM THE SNOW COVERED FIELDS OF THE UPPER PLAINS STATES WILL CONTINUE TO SETTLE OVER THE SOUTHERN PLAINS OVERNIGHT. THIS WILL CONTINUE MODERATE NORTHERLY WINDS AND ROUGH SEAS OVERNIGHT. WINDS AND SEAS WILL DIMINISH SUNDAY MORNING. GMZ470-472-475-301200- /O.CON.KLCH.SC.Y.0043.000000T0000Z-121230T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 725 PM CST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS AND SEAS: NORTHERLY WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
606 WHUS74 KLCH 301010 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 410 AM CST SUN DEC 30 2012 GMZ470-472-475-301115- /O.CAN.KLCH.SC.Y.0043.000000T0000Z-121230T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 410 AM CST SUN DEC 30 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Dec 27, 12:09 PM CST, 2 hours 52 minutes earlier.
Area forecast discussion, Dec 27, 12:09 PM CST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1209 PM CST THU DEC 27 2012
.DISCUSSION...
18Z TAF ISSUANCE.
&&
.AVIATION...
LATEST SATELLITE IMAGES SHOW LOW STRATUS ACRS SRN AND CNTL LA
ERODING...WHILE SC CONTINUES TO EXPAND UP THE TX COAST TOWARD SE
TX AND SWRN LA. ALL SITES EXPECTED TO REMAIN VFR THROUGH THE
AFTN...WITH SCT CLOUDS OVER ERN SITES AND VFR CIGS AT LCH/BPT.
CIGS AT THESE SITES WILL LOWER TO MVFR THIS EVENING...WITH MVFR
DEVELOPING AFTER MIDNIGHT AT AEX/LFT/ARA AS LOW LVL MOISTURE
INCREASES AHEAD OF THE NEXT COLD FRONT. ELY WINDS WILL BECOME
SELY BY FRIDAY MORNING AS SFC LOW PRESSURE DEVELOPS ALONG THE
UPPER TX COAST WITH A WARM FRONT LIFTING N ACRS THE AREA. A FEW
SHOWERS WILL BE POSSIBLE THIS EVENING AND OVERNIGHT FOR
BPT/LCH/AEX...WITH SHOWER AND THUNDERSTORM CHANCES INCREASING AND
SPREADING EAST DURING THE MORNING AS THE LOW PRESSURE SYSTEM AND
ASSOCIATED COLD FRONT APPROACH SE TX. THE SYSTEM IS EXPECTED TO
CROSS THE AREA DURING THE AFTN. 24
&&
.PREV DISCUSSION... /ISSUED 939 AM CST THU DEC 27 2012/
UPDATE...
THE LOW STRATUS THAT DEVELOPED LAST NIGHT ONCE THE HIGH LEVEL
CLOUDS MOVED OFF IS BEGINNING TO ERODE...WHICH WILL ALLOW FOR SOME
BRIEF SUNSHINE THIS MORNING. NEXT STRATO-CU DECK FROM WARM AIR
ADVECTION IS LOCATED OVER THE COASTAL WATERS AND JUST WEST OF THE
FORECAST AREA IN SOUTHEAST TEXAS. THESE CLOUDS SHOULD EXPAND TO
THE NORTH AND EAST DURING THE DAY TODAY. HIGH TEMPERATURES TODAY
SHOULD STILL BE WARMER DESPITE THE INCREASE IN CLOUDINESS AS WARM
AIR ADVECTION AHEAD OF THE NEXT SYSTEM BEGINS. AIR MASS IS STILL
VERY DRY OVERALL BASED ON THE 27/12 UPPER AIR SOUNDING...SO WOULD
EXPECT IT TO TAKE AWHILE FOR SUFFICIENT MOISTURE TO PRODUCE ANY
MEASURABLE RAIN TO DEVELOP. THEREFORE...TRIMMED OUT THE POPS FOR
THIS MORNING...AND LEFT ONLY A SLIGHT CHANCE OVER WESTERN SECTIONS
OF THE COASTAL WATERS AND LOWER SOUTHEAST TEXAS FOR LATE THIS
AFTERNOON.
RUA
PREV DISCUSSION... /ISSUED 538 AM CST THU DEC 27 2012/
AVIATION DISCUSSION...
THE BERMUDA HIGH PRESSURE SYSTEM RIDGES WESTWARD THROUGH THE BAHAMAS
AND INTO THE SOUTHWEST GULF OF MEXICO. A TEXAS COASTAL FRONT MARKS
THE OUTER NORTHWEST PERIPHERY OF THE BERMUDA HIGH PRESSURE SYSTEM.
A WARM CONVEYOR BELT AIRSTREAM WILL EVOLVE ACROSS THE WESTERN UPPER
GULF COAST STATES TODAY. UPSLIDING GULF STRATUS WILL SPREAD THROUGH
SOUTHEAST TEXAS THIS MORNING...AND THROUGH THE REMAINDER OF SOUTHWEST
LOUISIANA...FROM WEST-TO-EAST...DURING THE AFTERNOON HOURS.
VFR CEILINGS ARE EXPECTED.
THE COASTAL FRONT WILL DRIFT FURTHER INLAND TONIGHT...WITH A FRONTAL
-WAVE TROUGH FORMING ACROSS SOUTHEAST TEXAS AFTER MIDNIGHT FRIDAY.
VFR CEILINGS WILL LOWER TO MVFR CEILING. ADVECTION FOG IS NOT LIKELY
AT THIS TIME...DUE TO INCREASING TURBULENCE (WARM-AIR ADVECTION)
WITHIN THE NOCTURNAL SURFACE LAYER.
21
PREV DISCUSSION... /ISSUED 407 AM CST THU DEC 27 2012/
DISCUSSION...EXCELLENT RADIATIONAL COOLING CONDITIONS ONGOING
UNDER CLEAR SKIES AND WITH LIGHT TO NIL WINDS. VERY CRISP AND
FROSTY WITH TEMPERATURES AROUND FREEZING ALONG THE I-10
CORRIDOR...AND JUST A FEW DEGREES COOLER THROUGH CENTRAL LOUISIANA
AND INTERIOR SOUTHEAST TEXAS.
TODAY...COOL HIGH PRESSURE EDGING OFF TO THE EAST WILL ALLOW FOR
WARMER TEMPERATURES WITH WINDS BECOMING EASTERLY. ANTICIPATING
HIGHS GENERALLY IN THE MID TO UPPER 50S.
TONIGHT...LITTLE DECREASE IN OVERNIGHT LOWS FROM TODAY HIGHS AS
DEEPENING AND STRENGTHENING LOW LEVEL SOUTHERLIES DEVELOP
ACCOMPANIED BY A LOW LEVEL JET OVERSPREADING THE AREA WEST TO
EAST.
FRIDAY...MODEST MID/UPPER TROF ADVANCING ACROSS THE PLAINS WILL
BRING ABOUT OUR NEXT FRONTAL PASSAGE PRIMARILY DURING THE AFTERNOON
AND EVENING HOURS. CONTINUE TO CARRY LIKELY POPS ALONG AND AHEAD OF
THIS FEATURE. STEEP LAPSE RATES AND FAVORABLE SHEAR PROFILES WILL EXIST
DURING THIS TIME-FRAME...BUT INSTABILITY WILL REMAIN VERY LIMITED
WITH MLCAPES GENERALLY AT OR BELOW 500 J/KG. HENCE CANNOT RULE OUT
AN ISOLATED SEVERE THUNDERSTORM BUT ANY ORGANIZED SEVERE DOES NOT
APPEAR ON TAP.
WEEKEND...COOL AND DRY THROUGH THE WEEKEND AS A 1030 MB SURFACE
HIGH PROGRESSES FROM THE SOUTH PLAINS AND INTO THE LOWER MISSISSIPPI
VALLEY WHILE A MORE ZONAL FLOW DEVELOPS ALOFT.
REMAINDER OF THE FORECAST...RETURN FLOW SETS UP MONDAY. ECMWF
DEVELOPS A CUTOFF LOW OVER THE SOUTHWEST CONUS WITH FEATURE
ADVANCING EVER-SO-SLOWLY EAST. SCENARIO BRINGS IMPRESSIVE RAINS
INTO THE AREA BEGINNING TUESDAY AND CONTINUING INTO THURSDAY. RAN
A STORM TOTAL AND ENDED UP WITH 4-5 INCHES ACROSS THE AREA. GFS MODEL
MUCH MORE PROGRESSIVE AND SHORT-LIVED WITH A STORM TOTAL OF 1-2
INCHES. AT THIS TIME HAVE TRENDED TOWARD THE DRIER AND FASTER GFS
BUT CHANGES MAY BE REQUIRED DOWN THE ROAD.
MARINE...HIGH PRESSURE RIDGING THROUGH THE MISSISSIPPI VALLEY AND INTO THE
GULF WATERS WILL MAINTAIN A LIGHT TO MODERATE EAST TO SOUTHEAST
FLOW TODAY. WINDS WILL BECOME MORE SOUTHERLY WHILE STRENGTHENING
TONIGHT...IN ADVANCE OF OUR NEXT FRONTAL PASSAGE EXPECTED FRIDAY
AFTERNOON INTO THE EARLY EVENING. SHOWERS AND THUNDERSTORMS ARE
LIKELY TO ACCOMPANY THE FRONT...WITH A STRONG NORTHERLY FLOW
FOLLOWING IN ITS WAKE.
23
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 53 50 68 42 / 10 20 80 20
KBPT 55 54 69 41 / 20 30 70 20
KAEX 50 46 63 39 / 10 20 80 30
KLFT 54 51 72 46 / 10 20 80 40
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION LATE TONIGHT FOR COASTAL WATERS
FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20
NM-WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA FROM 20 TO 60 NM.
SMALL CRAFT EXERCISE CAUTION FROM 6 PM CST THIS EVENING THROUGH
LATE TONIGHT FOR COASTAL WATERS FROM CAMERON LA TO HIGH
ISLAND TX OUT 20 NM-COASTAL WATERS FROM INTRACOASTAL CITY
TO CAMERON LA OUT 20 NM-WATERS FROM INTRACOASTAL CITY TO
CAMERON LA FROM 20 TO 60 NM-WATERS FROM CAMERON LA TO HIGH
ISLAND TX FROM 20 TO 60 NM.
&&Hazardous weather outlook, Dec 27, 5:46 AM CST, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 546 AM CST THU DEC 27 2012 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 281200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 546 AM CST THU DEC 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NO SIGNIFICANT WEATHER IS ANTICIPATED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COLD FRONT WILL ADVANCE ACROSS THE REGION FRIDAY AFTERNOON. FAVORABLE WIND PROFILES AS WELL AS STEEP LAPSE RATES WILL BE IN PLACE. INSTABILITY HOWEVER WILL BE LIMITED. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE BUT ANY ORGANIZED THREAT DOES NOT APPEAR LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-281200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 546 AM CST THU DEC 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT EASTERLY WINDS TODAY WILL BECOME SOUTHERLY TONIGHT AND STRENGTHEN. WITH WINDS INCREASING TO 15 TO 20 KNOTS...SMALL CRAFT SHOULD EXERCISE CAUTION TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COLD FRONT WITHE SHOWERS AND THUNDERSTORMS WILL ADVANCES ACROSS THE NORTHWEST GULF FRIDAY AFTERNOON AND EARLY EVENING. SHOWERS AND THUNDERSTORMS ARE LIKELY WITH THE FRONT...WITH STRONG NORTHERLIES FOLLOWING IN ITS WAKE. A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED.
Nearby
Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.